# SDR 6PMR2020082600383

- Difficulty date: July 15, 2020
- Submitted: August 27, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,104 hours, 24,534 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 144N1005
- Condition: Corroded
- Location: Lg Mlg Ww
- Part time: 64,104 hours, 24,534 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2867N280 DISCREPANCY: LT W/W PRESSURE DECK HAS CORRODED WEB STRAP NEAR FASTENERS AT BS 1110 LBL 53-59.  CORRECTIVE ACTION: EVALUATED PRESSURE DECK WEB STRAP AT BS 1110 LBL 53-59, ALL (21) AREAS FOUND TO BE ACCEPTABLE, AS IS PER EO# 20349-1 REV A.
